# SDR M3XA20181128706

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N407CR
- Make and model: Bell 407
- Aircraft serial: 53254
- Aircraft time: 7,148 hours, 35,059 cycles
- Engine: Allsn 250C47B
- Engine time: 1,999 hours, 5,781 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Eng Compressor
- Part time: 2,120 hours, 6,176 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PL WITHOUT INCIDENT NEAR SIX MILE, SC, NO PATIENT ON BOARD WHILE REPOSITIONING THE ACFT.  THE ENGINE OIL PRESSURE WAS INDICATING LOW AND FLUCTUATING.  UPON MECHANICS INSPECTION, IT WAS DETERMINED THAT THE COMPRESSOR #1 BEARING OIL SUPPLY TUBE HAD DEVELOPED A LEAK WHICH IS INTERGRAL TO THE INTAKE HOUSING.
